RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 6, Pages 1565–1568 (Mi zvmmf6675)  

Scientific communications

The approximation of the quasisolutions of a Fredholm integral equation of the first kind of a special form

A. M. Denisov

Moscow

Full text: PDF file (307 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:6, 244–248

Bibliographic databases:

UDC: 518:517.948
MSC: 65R20
Received: 16.11.1971

Citation: A. M. Denisov, “The approximation of the quasisolutions of a Fredholm integral equation of the first kind of a special form”, Zh. Vychisl. Mat. Mat. Fiz., 12:6 (1972), 1565–1568; U.S.S.R. Comput. Math. Math. Phys., 12:6 (1972), 244–248

Citation in format AMSBIB
\Bibitem{Den72}
\by A.~M.~Denisov
\paper The approximation of the quasisolutions of a Fredholm integral equation of the first kind of a special form
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 6
\pages 1565--1568
\mathnet{http://mi.mathnet.ru/zvmmf6675}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0314290}
\zmath{https://zbmath.org/?q=an:0265.65057}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 6
\pages 244--248
\crossref{https://doi.org/10.1016/0041-5553(72)90152-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6675
  • http://mi.mathnet.ru/eng/zvmmf/v12/i6/p1565

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:123
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020